IDEAS home Printed from https://ideas.repec.org/a/gam/jmathe/v13y2025i15p2484-d1715592.html
   My bibliography  Save this article

On Solution Set Associated with a Class of Multiple Objective Control Models

Author

Listed:
  • Savin Treanţă

    (Department Applied Mathematics, National University of Science and Technology Politehnica Bucharest, 060042 Bucharest, Romania
    Academy of Romanian Scientists, 54 Splaiul Independentei, 050094 Bucharest, Romania
    Fundamental Sciences Applied in Engineering Research Center, National University of Science and Technology Politehnica Bucharest, 060042 Bucharest, Romania)

  • Omar Mutab Alsalami

    (Department of Electrical Engineering, College of Engineering, Taif University, Taif 21944, Saudi Arabia)

Abstract

In this paper, necessary and sufficient efficiency conditions in new multi-cost variational models are formulated and proved. To this end, we introduce a new notion of ( ϑ 0 , ϑ 1 ) − ( σ 0 , σ 1 ) − t y p e − I functionals determined by multiple integrals. To better emphasize the significance of the suggested ( ϑ 0 , ϑ 1 ) − ( σ 0 , σ 1 ) − t y p e − I functionals and how they add to previous studies, we mention that the ( ϑ 0 , ϑ 1 ) − ( σ 0 , σ 1 ) − t y p e − I and generalized ( ϑ 0 , ϑ 1 ) − ( σ 0 , σ 1 ) − t y p e − I − t y p e I assumptions associated with the involved multiple integral functionals cover broader and more general classes of problems, where the convexity of the functionals is not fulfilled or the functionals considered are not of simple integral type. In addition, innovative proofs are provided for the main results.

Suggested Citation

  • Savin Treanţă & Omar Mutab Alsalami, 2025. "On Solution Set Associated with a Class of Multiple Objective Control Models," Mathematics, MDPI, vol. 13(15), pages 1-13, August.
  • Handle: RePEc:gam:jmathe:v:13:y:2025:i:15:p:2484-:d:1715592
    as

    Download full text from publisher

    File URL: https://www.mdpi.com/2227-7390/13/15/2484/pdf
    Download Restriction: no

    File URL: https://www.mdpi.com/2227-7390/13/15/2484/
    Download Restriction: no
    ---><---

    More about this item

    Keywords

    ;
    ;
    ;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:15:p:2484-:d:1715592. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.